# SDR SIMA20161118008

- Difficulty date: November 18, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- Aircraft time: 34,170 hours, 24,817 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Condition: Corroded
- Location: Bs 280 Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 280 CORRODED.  INSTALLED A NEW FLOORBEAM TO WEB ANGLE.IAW SREM 51-42-06.
